Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. Mandelbrojt
Title: Modern Researches on the Singularities of Functions Defined by Taylor's Series
Additional book information: Edited by E. R. C. Miles. The Rice Institute Pamphlet, Volume XIV, No. 4, pp. 225-352.

Review Information:

Reviewer: D. V. Widder
Journal: Bull. Amer. Math. Soc. 35 (1929), 409-410
American Mathematical Society